Title: Large Deflection of a Circular Plate and H-Function


Volume 9 Issue 2 Year 2019

Authors:

Vijay Kumar Singhal

vijaysinghal01@gmail.com
Department of Mathematics, Swami Keshvanand Institute of Technology, Management & Gramothan Jaipur-302017, (INDIA)

Pages: 102-104


Abstract:

The aim of the present paper is to find the bending stresses and deflections for a clamped circular plate under non-uniform load. The load shape is assumed as a function involving Jacobi ploynomials, H-function and Srivastava polynomials. The deflection is obtained as a convergent infinite series. The small deflection is obtained as a special case.

Keywords:
H-function, A general class of polynomial, Jacobi polynomials, Large and small deflection, Bending Stresses